# SDR SWAA2024010526503

- Difficulty date: November 16, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER WEB SUPPORT STIFFENER CRACKED AT LOWER END STA 663.75 RBL 25 MKD DOT<[01] REMOVED AND REPLACED SUPPORT STIFFENER AT CENTER WING REAR SPAR VAPOR BARRIER WEB STA 663.75 RBL 25 AS PER B 737-700 SRM 51-40-02-0G-0 AND DWG# 111A1000;[02] FINAL INSPECTION; VERIFIED STEP #1.
